# SDR ASAA0410453

- Difficulty date: October 27, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 655491317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - RT SIDE STA 948 FORWARD FLOORBOARD STRIP ANGLE RBL 44 FASTENER HOLES AND LOWER SIDE FLOORBEAM HAS CORROSION.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR STRAP, FILLER AND WASHERS IAW EA.
